# SDR UF6A950414

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3425 · Integrated Flight System
- Part: Ahru
- Part number: 4608001210
- Condition: Failed
- Location: Nr 1
- Part time: 7,366 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AZO - FLT 5003 - THE NR ONE PRIMARY FLIGHT DISPLAY AND NAVIGATION DISPLAY FAILED.  MAINTENANCE REPLACED THE NR ONE ATTITUDE HEADING REFERENCE UNIT.  (W)
